# SDR UIEA2025032100369

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,972 hours, 25,154 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 1800M87G01
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE ON APU FUEL SHROUD LINE AT STA 1646, LH SIDE.(  APU FUEL SHROUD LINE WAS REPLACED. IAW AMM 28-25-05-404-084 REV 144. DEC 22, 2024. TORQUE APPLIED ON CLAMPS: 24 LB IN. S/N: 0224110483. DATE: 11-MAY-25 BONDI NG TEST 0.5 MILLIHOMS SN: B0005830 DATE: 04-JUL-25 OPERATIONAL CHECK WAS PERFORMED. NO LEAKS FOUND. GOOD FOR SERVICE. )
